Fourier series with nonnegative coeficients on compact semisimple lie groups

Takeshi Kawazoe, Hiroshi Miyazaki

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)241-246
Number of pages6
JournalTokyo Journal of Mathematics
Volume12
Issue number1
DOIs
Publication statusPublished - 1989

Fingerprint

Semisimple Lie Group
Compact Lie Group
Fourier series
Non-negative

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Fourier series with nonnegative coeficients on compact semisimple lie groups. / Kawazoe, Takeshi; Miyazaki, Hiroshi.

In: Tokyo Journal of Mathematics, Vol. 12, No. 1, 1989, p. 241-246.

Research output: Contribution to journalArticle

@article{d77868d3e7e04f219d8a09ea6fed057e,
title = "Fourier series with nonnegative coeficients on compact semisimple lie groups",
author = "Takeshi Kawazoe and Hiroshi Miyazaki",
year = "1989",
doi = "10.3836/tjm/1270133561",
language = "English",
volume = "12",
pages = "241--246",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "1",

}

TY - JOUR

T1 - Fourier series with nonnegative coeficients on compact semisimple lie groups

AU - Kawazoe, Takeshi

AU - Miyazaki, Hiroshi

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=84972534171&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972534171&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270133561

DO - 10.3836/tjm/1270133561

M3 - Article

AN - SCOPUS:84972534171

VL - 12

SP - 241

EP - 246

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 1

ER -